Tags

, , , ,

no, it’s nowhere NEAR as bad as it was before I started the natural progesterone treatment, but I’m finding that, in this case at least, too much is definitely better than not enough — if I use too little of my Natpro cream (for me, “too little” amounts to <1/2 tsp for either of my 2x-daily dosages), I get “breakthrough” symptoms, mainly strong surges of irritability (which still beats explosions of flat-out RAGE) and mild insomnia (I can still fall asleep if I use my “sleeping potion,” but if I’m wakened during the night, usu by one of the kids, then I have a hard time falling asleep again; an add’l dose of the sleeping potion isn’t an option b/c too much of it tends to have the opposite effect, i.e., stimulant instead of sedative)…  I just ordered another supply of Natpro, but I’m not sure it’ll be here before early next week, which means I may still find myself rationing what’s left of the last tube I’ve got on hand…  I need to just plan on ordering this stuff 5x/yr instead of 1x/qtr — that way I won’t have to keep worrying about running short…

Advertisements